# SDR R61A2018102311059

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 2,951 hours, 1,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2315
- Condition: Unwanted Deploy
- Location: R2 Door
- Part time: 2,952 hours, 1,990 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT LATCH CORRECTLY. R2 DOOR SLIDE DEPLOYED. R&R R2 DOOR SLIDE IAW AMM 25-65-01.
